I am concerned for my wife. She has been addicted to percocet for 10 years and recently got off them almost three months ago. She suffers from depression and anxiety. Upon coming home from a treatment center she was given a slew of medications for all her diseases. I am concerned because all the pills together have some ugly side effects and they make her do some crazy things. She has slurred speech, falls asleep at any second or doesn't sleep at all. she has pain and nausea constantly. This morning she woke up saying she couldn't move her arm. We have 3 kids (15, 13, 1) and she can't even help take care of them. There are many more issues that have happened and I wanted to know if it was because of the meds. If anyone has an idea it would be great. The meds she takes are (Atenolol, Clonodine, Depakote, Lunesta, Phenergan, Seroquel, Suboxone, Vistaril, Zantac and Zoloft). Thank you to all that can respond.
The interactions for your wifes medications fall into several categories including central nervous system and respiratory depression, hypotensive potential and QT prolongation. To read about these interactions go to:
None of these are necessarily serious, although could be if she did not follow the prescription directions exactly. Given the symptoms she is exhibiting, I would have her drug regimen evaluated by another psychiatrist. Sounds like she is over medicated which could potentially be dangerous. Also, none of the medications she is taking is really addressing the pain issue excluding the Suboxone which is really for the opiate addiction. Again, having her symptoms and drugs evaluated by a specialist would be the best you could do for her.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2011 • 4 answers
Posted 3 May 2012 • 2 answers
Posted 23 Dec 2012 • 2 answers
Posted 25 Apr 2013 • 12 answers
Posted 26 Aug 2015 • 5 answers